Header

UZH-Logo

Maintenance Infos

Variational formulations on thin elastic plates with constraints


Anza Hafsa, O (2005). Variational formulations on thin elastic plates with constraints. Journal of Convex Analysis, 12(2):365-382.

Abstract

We derive variational formulations for thin elastic plates from bulk energies by dimensional reduction. The main feature is to consider a family of problems with internal constraints on normal deformations. Our approach consists of two stages. First we obtain an abstract variational convergence result. Then we study the integral representation of the limit functional.

Abstract

We derive variational formulations for thin elastic plates from bulk energies by dimensional reduction. The main feature is to consider a family of problems with internal constraints on normal deformations. Our approach consists of two stages. First we obtain an abstract variational convergence result. Then we study the integral representation of the limit functional.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2005
Deposited On:02 Feb 2010 11:04
Last Modified:05 Apr 2016 13:24
Publisher:Heldermann Verlag
ISSN:0944-6532
Free access at:Related URL. An embargo period may apply.
Official URL:http://www.heldermann.de/JCA/JCA12/JCA122/jca12025.htm
Related URLs:http://www.lmgc.univ-montp2.fr/~anza/papers/vformulationsJCA.pdf

Download

Full text not available from this repository.